# SDR 2009FA0000552

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: General aviation
- Aircraft: N425DM
- Make and model: Cessna 425
- Aircraft serial: 4250098
- Aircraft time: 4,316 hours, 3,090 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 59221456
- Condition: Corroded
- Location: Right
- Part time: 4,316 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR OTBD ENGINE MOUNT WING FITTING IS CORRODED- INSTALL SERVICEABLE PART.
